Excedrin Pain Relief Caplets, Extra Strength 24 ea (1 Pack)

SKU: 1325200-1

Be the first to review!
$5.25 ($5.25 per unit)

FREE Shipping Eligible

on orders over $49*
Indications

For the temporarily relief of minor aches and pains due to:

  • headache
  • a cold
  • arthritis
  • muscular aches
  • sinusitis
  • toothache
  • premenstrual & menstrual
Warnings

Reyes Syndrome: Children and teenagers who have or are recovering from chicken pox or flu like symptoms should not use this product.  When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's Syndrome, a rare but serious illness.

Allergy Alert: Aspirin may cause a severe allergic reaction which may include:

  • hives
  • facial swelling
  • asthma
  • shock

Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take

  • more than 8 caplets in 24 hours, which is the maximum daily amount
  • with other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you

  • are age 60 or older
  • have had stomach ulcers or bleeding problems
  • take a blood thinning (anticoagulant) or steroid drug
  • take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
  • have 3 or more alcoholic drinks every day while using this product
  • take more or for a longer time than directed

Caffeine Warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.

Do not use

  • if you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer
  • with any other drug containing acetaminophen (prescription/nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist

Ask a Doctor Before Use If You Have:

  • liver disease
  • stomach bleeding warning applies to you
  • you have a history of stomach problems, such as heartburn
  • you have high blood pressure, heart disease, liver cirrhosis, or kidney disease
  • taking a diuretic
  • asthma

Ask a doctor or pharmacist before use if you are taking

  • any other drug containing an NSAID (prescription or nonprescription)
  • a blood thinning for (anticoagulation) or steroid drug
  • a prescription drug for diabetes, gout, or arthritis
  • any other drug, or are under a doctors care for any serious condition

Stop use and ask a doctor if:

  • an allergic reaction occurs. Seek medical help right away.
  • you experience any of the following signs of stomach bleeding; feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better
  • ringing in the ears or loss of hearing occurs.
  • painful area is red or swollen.
  • pain gets worse or lasts for more than 10 days.
  • fever gets worse or lasts more than 3 days.
  • any new symptoms occur

If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep out of reach of children.

In case of overdose, get medical help or contact a poison control center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Active Ingredients: Acetaminophen (250 mg), Aspirin (250 mg), Caffeine (65mg)

Inactive Ingredients: Benzoic Acid, Carnauba Wax, FD&C Blue 1, Hydroxypropyl Cellulose, Hypromellose, Light Mineral Oil, Microstalline cellulose, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide

Content and information on Pharmapacks.com is provided for informational purposes only. It is not meant to substitute the advice provided by one's physician or any other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing medication. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease. While we work extremely hard to ensure that all product information is correct, manufacturers sometimes change their logos, packaging and products. You should use our site as a reference, carefully read all product packaging, and contact the manufacturer with any questions before using a product. We are not liable for inaccuracies or misstatements about products. Customer reviews are provided for informational purposes only. Customer reviews reflect the individual reviewer's results and experiences only and are not verified or endorsed by Pharmapacks.com. Actual results may vary among users.

There are no reviews yet.

Add Review

Confirm

Free Shipping
$49 or more

How do I take advantage of Free Standard Shipping?

  1. All products in your order must be noted as Free Shipping Eligible.
  2. Your product order must total $49 or more after all coupons and discounts are applied.
  3. Your order must not weigh over 10 pounds. Orders overweight will accrue a surcharge per pound for every pound over 10 pounds.
  4. Orders containing more than 4 aerosol items may not qualify for Free Shipping.

Still have questions? You'll find additional information in our Shipping & Returns section at the bottom of any page.